# SDR C2XA98IA526

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5280 · Landing Gear Doors
- Part: Flange
- Part number: 12004499003
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LEFT OUTBOARD FORWARD LANDING GEAR DOOR NACELLE HINGE ATTACH POINT CHAFED.  REMOVED AND REPLACED LEFT OUTBOARD FORWARD LANDING GEAR DOOR NACELLE HINGE ATTACH POINT.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
